Connect
MJA
MJA

Serotonin toxicity precipitated by concomitant use of citalopram and methylene blue

Ali Khavandi, John Whitaker and Hanney Gonna
Med J Aust 2008; 189 (9): 534-535.
Published online: 3 November 2008

To the Editor: Serotonin toxicity is an under-recognised, potentially fatal syndrome that is becoming more common as the use of serotonergic drugs increases.1 We report a case of serotonin toxicity following the concomitant use of the antidepressant citalopram and methylene blue.

  • Ali Khavandi
  • John Whitaker
  • Hanney Gonna

  • Southmead Hospital, Bristol, United Kingdom.


Author

remove_circle_outline Delete Author
add_circle_outline Add Author

Comment
Do you have any competing interests to declare? *

I/we agree to assign copyright to the Medical Journal of Australia and agree to the Conditions of publication *
I/we agree to the Terms of use of the Medical Journal of Australia *
Email me when people comment on this article

Responses are now closed for this article.